MAUDE Adverse Event Report: BIOMÉRIEUX SA CHROMID SALMONELLA AGAR; CHROMID SALMONELLA 20 PLATES - 43621

BIOMÉRIEUX SA CHROMID SALMONELLA AGAR; CHROMID SALMONELLA 20 PLATES - 43621
Catalog Number 43621
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, an (b)(6) customer reported atypical coloration when testing salmonella strain with chromid salmonella 20 plates - reference 43621, lot 1007807000, expiry date 22-may-2020.The customer didn't obtain the correct characteristic colony color on 3 different samples.There is no indication or report from the laboratory that the discrepant result led to any adverse event related to the patient's state of health.A biomérieux internal investigation has been initiated.
 
Additional Manufacturer Narrative
This report was initially submitted following notification from a customer in austria regarding atypical coloration when testing a salmonella strain with chromid salmonella - reference (b)(6), lot 1007807000, expiry date 22-may-2020.An internal investigation was conducted using biomerieux retained samples of the subject lot, and on the plates received from the customer.The testing results confirmed the product performed within expected specifications.The customer issue was not reproduced through the internal investigation performed on the retain samples, nor with the customers plates provided.A root cause of the event could not be established.

Brand Name
CHROMID SALMONELLA AGAR
Common Device Name
CHROMID SALMONELLA 20 PLATES - 43621
Manufacturer (Section D)
BIOMÉRIEUX SA
5, rue des aqueducs
craponne 69290
FR  69290
MDR Report Key10028255
Report Number9615755-2020-00007
Device Sequence Number19672467
Product Code JWX
UDI-Device Identifier03573026118877
UDI-Public03573026118877
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
C1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Catalogue Number43621
Device Lot Number1007807000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1